MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 966315
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision right knee replacement , surgeon; (b)(6), (b)(6) hospital (b)(6) 2018.The l shaped assembly could not fit through the alignment device, therefore the jig could not be used.Another instrument kit needed to be used to perform the cuts.No delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The reported device was not returned for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7263049
Report Number1818910-2018-53222
Device Sequence Number987378
Product Code HWT
UDI-Device Identifier10603295247791
UDI-Public10603295247791
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1